T Nation

Hives - Allergic Reaction to Test - Advice?


#1

Hi All,

So I have done 3 pretty successful test cycles so far - usually try limit it to 1 a year or per 9 months. I haven’t seen the need to up my cycle from my usual dosage of Test E - 250mg twice a week for 8-10 weeks.

However I moved continents to Canada and obviously was not going to fly with my vials. So I decided to buy the stuff locally - I ended up buying from an online distributor. The company seemed to be reputable and well known. Not saying the gear was bunk - I definitely felt a change in mindset and strength - but maybe something in the oil emulsion I reacted to. I did have the vials in my bedside drawer for 3 months - and the room get quite warm from direct sunlight…

I injected my first 4 injections perfectly - no problems bar some swelling in the bum. However on the Saturday AFTER ,my 4th shot my ENTIRE body broke out in Hives.

Red, itchiness all over. Unbearable stuff.
I thought it may have been a new inhaler I was using to control my Asmtha so I stopped that and it seemed to die down a bit so I shot on Wednesday - 2 days after than schedule - and well the HIVES are back in full force.

Pretty sure its a reaction to the oil in the gear.

Going on 10 days now of allergic reactions and having to live off Cetrizine Hydrochloride.

I wanted to ask though the following:

If I was to stop my cycle now - 5 injections in - must I take the Nolva to help rectify the hormonal imbalance and when to start it?

Also has anyone experience these types of reactions before - I assume so but seen 3 doctors who think otherwise - and what would you recommend to do?

Any help appreciated,


#2

Are you saying that you do not know what to do for PCT?

It is a solution, not oil emulsion.

I got hives once, was not on TRT. But if I was on TRT, I don’t know that I would blame the T. Hives just happen sometimes. Delay to 4th shot would seem odd.


#3

Thanks for the reply.

Yeah if it happened on the 1st I would understand but not the 4th…

Anyways if I was to end the cycle currently what sort of PCT should I do - I know what to do for a normal 10 week cycle - but this is not really a normal situation.